advertisement
Question
Posted by: Nadudu | 2007/07/26

Injection and 3weeks period

I need advice, on the 1st June i went for an injection and will be going back 24 August but i have been having a funny thing it came out brown and turn to reddish and now it has become a menstrual for over two to three weeks now. I'm seeing my dr tomorrow and i have a five and half months baby.Pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding is fairly common on the injection, especially soon after starting it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement